# SDR COEA2022102506803

- Difficulty date: September 1, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 38,077 hours, 42,243 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Angle
- Part number: S57612044202
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238881 NR 500014 HEAVY CHECK  COE/MAJOR REPAIR: L/H AILERON LOWER MIDDLE ACCESS CUT-OUT FOR PANEL 544GB AT FRONT SPAR HAS BENT/CRACKED ATTACH ANGLE. CORRECTIVE ACTION: REPAIR PER ATR SRAS ES_00200735_01...19589 ISSUE A, DATED 10/22/2022.
